Beskonačno malo savijanje bicilindroida
Matematički vesnik, Tome 19 (1967) no. 2, p. 123
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
53A05
@article{MV_1967_19_2_a3,
author = {M. Ili\'c-Dajovi\'c},
title = {Beskona\v{c}no malo savijanje bicilindroida},
journal = {Matemati\v{c}ki vesnik},
pages = {123 },
year = {1967},
volume = {19},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_2_a3/}
}
M. Ilić-Dajović. Beskonačno malo savijanje bicilindroida. Matematički vesnik, Tome 19 (1967) no. 2, p. 123 . http://geodesic.mathdoc.fr/item/MV_1967_19_2_a3/